# SDR 01FDEA00828

- Difficulty date: September 11, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N496FE
- Make and model: Boeing 727227
- Aircraft serial: 21670
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 189915
- Part serial: 88282
- Condition: Failed
- Location: Uplock
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

01-304 RED L/GEAR LIGHT ON.  R&R LMG UPLOCK SENSOR PER MM 32-61-081-4.
